# SDR ASAA0470043

- Difficulty date: November 15, 2004
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A75068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING MAINTENANCE CHECK, FOUND CORROSION ON FLOOR PANEL.  REPAIRED IAW SRM 53-00-53.  (M)
